Ask an expert
Question

25 Apr 2004

antibioticts?
i was on antibioticts the end of mar. i'm using the pill and had intercourse at the same time no protection. on the 11th of apr i had terrible stomach pain and my husband rushed me to casualties but the doctor couldn't find anything. she did a pregnancy test and sonar. the test was negative. my period was suppose to start that time but it didn't. could it be that i'm pregnant and that the blood test was wrong? should i do anther test, as i'm feeling very nausuas the past few days. i'm still using the pill. is it bad. my period had to start last sat but nothing happend. is it still the antibioticts that's affecting it or not?

fairy
Answer 430 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It may have been to early for the pregnancy test to be positive. Your symptoms do sound like pregnancy symptoms and your period is late. I would suggest that you do a nother pregnancy test. If you are pregnant, the Pill will not have harmed the fetus.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.